EconPapers    
Economics at your fingertips  
 

Application of Reproducing Kernel Method for Solving Nonlinear Fredholm-Volterra Integrodifferential Equations

Omar Abu Arqub, Mohammed Al-Smadi and Shaher Momani

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

This paper investigates the numerical solution of nonlinear Fredholm-Volterra integro-differential equations using reproducing kernel Hilbert space method. The solution ð ‘¢ ( ð ‘¥ ) is represented in the form of series in the reproducing kernel space. In the mean time, the n -term approximate solution ð ‘¢ ð ‘› ( ð ‘¥ ) is obtained and it is proved to converge to the exact solution ð ‘¢ ( ð ‘¥ ) . Furthermore, the proposed method has an advantage that it is possible to pick any point in the interval of integration and as well the approximate solution and its derivative will be applicable. Numerical examples are included to demonstrate the accuracy and applicability of the presented technique. The results reveal that the method is very effective and simple.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/839836.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/839836.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:839836

DOI: 10.1155/2012/839836

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:839836